# SDR SIMA20121210005

- Difficulty date: December 10, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 20,586 hours, 17,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE MAIN DOOR EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE MAIN DOOR EXTERNAL EMERGENCY LIGHT LAMP IAW EMB 145 AMM 33-50-10-000-801-A AND 33-50-10-400-801-A.  DID NOT FIX.  FOUND GROUNDING PROBLEM WITH LAMP ASSEMBLY.  RE-SECURED GROUND TO LAMP ASSEMBLY IAW EMB 145 AMM 20-13-21.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
